i think i have that shallow scars as well..is like the skin is thinning or smthg...
how's ur skin now..? improving..? does the shallow scars dissapear..?
thanks for your reply, i'm happy to hear that your skin is getting better..
i really hope all the side effects are just temporary...
pls keep me posted on your progress...
all the best...
i hope my skin will...
Are the conditions getting better?
i;m experiencing the same things as well, and its only been 2 mths after the injections..
wish that i havent done this in the first place..!
i think i have exactly like how u described ur skin, after nearly 2 mths of juvederm injections, i noticed the skin in that area are blotchy like a ring and it looks dark, the skin there also appear to be thinning, and...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.